... a casualty in the course. I am also a diabetics,(controlled) I take volibos 0.20 for that. Do the side effects are responsible for my killing my sex-urge. I am also suffering from erectile dysfunction. Please advise me, if I should change my drugs ? Do my drugs have affected my sex life ? I am 55 years of age, and taking the above medications for the last about 4 years
19 Jul 2011
Yes, unfortunately HBP meds as an side effect do have this affect on the sex life, rather unfortunate, I also do suffer from HBP & diabetes (controlled).
Please do not change the meds without seeking advice from the doc who prescribed them, it is not at all recommended.
Take care, be well & safe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 20 Aug 2009
diabetic patient developing kidnys problem started taking cozaar for the ttt of hypertension,how cozaar will delay kidny faileur?
0 answers • 29 Jun 2011
I just had my prescription refilled at a different pharmacy. The med I was taking before was 100 mg. once daily of Losartan Potassium. It was white ...
2 answers • 12 Oct 2011
lopressor 100mg. I have systolic hypertension[206/84] pulmonary hypertension and copd. This was trial and error for my doc back east, but the new doc ...
1 answer • 28 Jul 2013
My LBBB post AV replacement diminished with physical exersize (oppisit of typical effect). I was on 12.5 mg metoprolol/day and stopped about 8 months ...
1 answer • 25 Jan 2015